MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® Z (NO ADDITIVE) PLUS URINE TUBE; EVACUATED URINE SPECIMEN CONTAINER IVD, NO ADDITIVE

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® Z (NO ADDITIVE) PLUS URINE TUBE; EVACUATED URINE SPECIMEN CONTAINER IVD, NO ADDITIVE
Catalog Number 368501
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but 6 photos were provided for investigation.The photos were reviewed and the indicated failure mode for damaged tube was observed.Due to a limited information retained tubes testing could not be replicated using centrifuge, as customer's user settings are unknown.Visual examination of 100 retained tubes from this lot number did not identify any further defective tubes.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode damaged tube.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported when using the bd vacutainer® z (no additive) plus urine tube, the tube broke in the centrifuge.There was no health impact or consequences reported.

Brand Name
BD VACUTAINER® Z (NO ADDITIVE) PLUS URINE TUBE
Common Device Name
EVACUATED URINE SPECIMEN CONTAINER IVD, NO ADDITIVE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19754809
Report Number9617032-2024-01068
Device Sequence Number20484662
Product Code FMH
UDI-Device Identifier30382903685012
UDI-Public(01)30382903685012
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2025
Device Catalogue Number368501
Device Lot Number4096597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Initial Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown